# SDR SWAA2014082531180

- Difficulty date: August 2, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 62,685 hours, 50,953 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 65C270412
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER WEB CHORD CRACKED AT WBL 198.60 STRINGER 5R.  REPAIRED WEB IAW EO & EA.
